# SDR AALA202210272812

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 28,534 hours, 5,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING LEVER LOOSE. SECURED ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
